PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Lazar C. Margulies (1895-1982) en de Margulies-spiraal
Author(s): THIERY M, , , , , , , ,
Journal: Tijdschrift voor Geneeskunde
Volume: 55    Issue: 13   Date: 1999   
Pages: 1003-1004
DOI: 10.2143/TVG.55.13.5000489



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.227.254.12.